Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > Mother and Baby Needs > Baby Health and FirstAid > Pain and Fever Medicines For Kids >
Little Fevers infant fever and pain reliever by Little Remedies, Dye-free, Pain and Fever

Little remedies More items by this brand

Reward Points on this item:5  ?

Quantity:


Need Help? 800-361-2028

Little Fevers infant fever and pain reliever by Little Remedies, Dye-free - 2 oz

Relieves minor aches and pains associated with common cold, flu, headache, sore throat or toothache.
Share Your Review: Write a review
Retail: $7.20 Our Price:$5.09 You Save: $2.11 (29.3%)
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    • UPC: 756184101773
    Little Fevers infant fever and pain reliever by Little Remedies, Dye-free

    Temporarily reduces fever, relieves minor aches and pains associated with common cold, flu, headache, sore throat or toothache.

    • No artificial flavors or dyes.
    • No unnecessary additives.
    • No aspirin or ibuprofen.
    • No saccharin or alcohol.

    Active Ingredients

    Acetaminophen (160mg)

    Inactive Ingredients

    Citric Acid, Glycerin, High Fructose Corn Syrup, Natural Flavors, Polyethylene Glycol, Purified Water, Sodium Benzoate, Sucralose

    • This product does not contain directions or complete warnings for adult use.
    • Shake well before using. Find the right dose on the chart located on the product.
    • Only use the enclosed AccuSafe syringe.
    • Remove cap, attach syringe to flow restrictor and invert bottle.
    • Pull back syringe until filled to prescribed level and slowly dispense the liquid into your child's mouth (toward the inner cheek).
    • If needed, repeat dose every 4 hours while symptoms last.
    • Do not give more than five times in any 24 hour period.
    • This product contains acetaminophen.
    • Severe liver damage may occur if your child takes more than five doses in 24 hours, which is the maximum daily amount, or with any other drugs containing acetaminophen.
    • Keep out of reach of children.
    Shipping Weight : 0.30 lb
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions